One of the most commonly faced problems in both kids and adults is cough and cold, and it is usually mild. This is the reason that cough suppressants are not considered as strong medications and available in online stores such as homethods.com.
People usually keep a handy stock of cough suppressants with them at their homes. But the dosage should always be kept in check otherwise it could lead to sleepiness throughout the day, and in some cases, it may even cause serious problems to the person who consumed it, and he should see a doctor immediately.
In this article, the best cough suppressants in 2019 will be discussed that are safe yet effective and can be bought online as well. The best five cough suppressants are mentioned in the list below. Keep reading to find out.
1. Delsym Alcohol-Free Cough Suppressant
- It comes in a tangy orange flavor, and as mentioned above, it is alcohol-free, so say bye to the whole day of sleepiness.
- It has a soothing effect which provides 12-hour relief from loud annoying and painful cough.
- It has a new fast-acting patented formula, so it provides instant relief from cough and calms one’s throat from a day full of irritation, coughing, and tiredness.
- It is made without fever or any pain reliever, so it is safe for children over four years of age yet equally effective for adults as well.
2. Mucinex Fast-Max DM Max
- It provides fast relief from all the symptoms of cold, including cough, cold, chest congestion, etc.
- The effect it provides it soothing and very long lasting, usually up to 12 hours.
- It has some special ingredients like 400 mg Guaifenesin and 20 mg Dextromethorphan. Guaifenesin fights chest congestion while on the other hand, Dextromethorphan fights cough.
- It also has a patented dual layer tablet formula, one layer dissolves and acts immediately while the second layer is released later to provide extended relief.
- People who hate tablets can also use the Mucinex 4 hour*3 dosing.
3. Vicks NyQuil Cough, Cold & Flu Nighttime Relief
- Vicks NyQuil can provide temporary relief from all kinds of symptoms of cold and flu, which includes headache, sore throat, throat irritation, fever, sneezing, running nose, body pain, etc.
- Completely relieves cold and tiredness, which tends to help a person sleep better.
- Vicks is a trusted brand that is used and recommended worldwide because of its effectiveness.
- NyQuil also contains acetaminophen which acts as a pain reliever and also acts against fever.
While NyQuil can provide people a temporary relief to help them rest throughout the night, it cannot cure someone completely of any infections.
4. Vicks DayQuil Cold & Flu Multi-Symptom Relief
- It doesn’t cause any sleepiness and can be used for relief from cough throughout the day while also maintaining concentration on work.
- It provides temporary relief from six symptoms of cold and flu and provides instant and long lasting relief.
- Vicks DayQuil also contains the following active ingredients – Acetaminophen 325mg, Dextromethorphan HBr – 15mg, Phenylephrine – 5mg. All of these work together to provide relief from cough, cold and chest congestion and also thins down mucus.
5. Halls Mountain Menthol Sugar-Free Cough Drops
- Halls cough drops instantly start working towards providing relief from sore throat and cough.
- Halls are also formulated to fight scratchy throat and cool down the nasal passage.
- For all the people who care more about fitness than any other thing and people who have diabetes, these halls cough drops are sugar-free.
So, these were all the cough suppressants that can do their job in the best possible way. All of them can be bought online and safe to use under a controlled and prescribed dosage.
The dosage should not exceed the recommendation in any case; otherwise, it can cause nasty effects, and if over consumed accidentally, the person should rush to the hospital as soon as possible.
This list contains all the required information about these cough suppressants that can be read thoroughly before actually buying any one of them. Most of these contain alcohol so they should not be consumed during the day; otherwise, they cause sleepiness.